# SDR IPXA10M58229

- Difficulty date: January 4, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Component: Slat
- Component part number: NRB6225504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: 2C REPAIR SURVEY SEQ NR 290-W4-06 PREVIOUS REPAIR NOT IAW SRM 57-40-01, FIG 201 REPAIR 3 FASTENERS INSTALLED BUTTON HEAD SHOULD BE FLUSH HEAD.  REMOVED EXISTING REPAIR ON NR 2 RT SLAT ASSY, INCREASED CUTOUT ON LOWER SKIN, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5750--36 366A AND EA 011-5730-01-A2125.
